# SDR 08FDEA03481

- Difficulty date: August 18, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184204
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN AT BS 355 BELOW STRINGER 7RT HAS A DRILL START.  DRILLED A .161 DIA HOLE AND INSTALLED A NAS1097AD5 RIVET IAW EA NR 7-5330-117006 AND SRM 51-30-2.
